# SDR SWAA2023080778610

- Difficulty date: July 14, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 71,392 hours, 42,326 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER L/H COMPOSITE BULKHEAD AT BS663 LBL37 WL161.<[01] PARTIAL STEPS 3-6.;[02] REMOVED L/H COMPOSITE BULKHEAD (VAPOR BARRIER) AT BS663 LBL I.A.W SRM 51-40-02-0G-0 .;[03] UPDATE STEP 7.;[04] UPDATE STEPS 5;6 AND 9.;[05] COMPLETED STEPS 5;6;7 AND 9;[06] VERIFIED STEPS 5;6;7;9 COMPLETE.;[07] COMPLETED STEPS #1 AND #2. PARTIALLY STEP#3.;[08] UPDATED STEPS 1 AND 2 TO PARTIAL.;[09] ALL STEPS COMPLETED.;[10] VERIFY ALL STEPS COMPLETED;[11] REMOVED AND REPLACED CRACKED LOWER L/H COMPOSITE BULKHEAD AT BS663 LBL37 WL161 AS REQUIRED IAW SRM 51-40-02-0G-0; SRM 51-40-02; DWG. 111A1001; AND DWG. 144A7100. CUSTOMER CARD TTG8Q00M7WF8 COMPLETE.;[12] VERIFIED CORRECTIVE ACTION #11
